# SDR AALA202008080354

- Difficulty date: August 8, 2020
- Submitted: August 8, 2020
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 14792
- Condition: No Test
- Location: Emergency Light
- Part time: 85,234 hours, 10,925 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER W/C 2341 FOUND EMERGENCY EXIT SIGN AT 2R DOOR INOPERATIVE.   REPLACED THE BATTERY PACK M33097 IAW AMM 33-51-06. EXIT SIGN AT 2R DOOR OPS CHECKED NORMAL.
